# SDR SWAA2013031213559

- Difficulty date: March 7, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 36,267 hours, 20,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 12 DEF MISSING.  REMOVED AND REPLACED LIGHT ASSY PER WDM.
